Histologically, the findings resembled that seen in hyperplasia induced by phenytoin, cyclosporin, and other calcium channel blockers. Our data suggest that gingival hyperplasia caused by verapamil occurs less frequently than nifedipine-induced gingival hyperplasia..
Related posts to verapamil gingival hyperplasia
Nifedipine-induced gingival hyperplasia A comprehensive review andysis Mill Harel-Raviv, DMD,a M. Eckler, DDS,b K. Lalani, DDS,b .
Several causes of gingival hyperplasia are known, and the most recognized is drug-induced gingival enlargement. Furthermore, causes of congenital gingival .
Gingival Enlargement. Gingival Gum enlargement, also known as gingival hyperplasia or hypertrophy, is an abnormal overgrowth of gingival tissues..
A case of gingival hyperplasia associated with the administration of nifedipine is reported. Clinically and histologically, the tissue resembled that seen in .